# SDR SWAA2021071287062

- Difficulty date: June 22, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727 TO BS767 AND STR25R AFT CARGO COMPARTMENT ; 2021-282482 / [01] TOOL USED CALIPER P/;: 700-113-10 S/N:0033158 DUE DATE:14-JUL-21; [02] TOOL USED CALIPER P/;: 700-113-10 S/N:0033158 DUE DATE:14-JUL-21; [03] FABRICATED SUPPORT ZEE LOCATED BS727 TO BS767 AND STR25R AFT CARGO COMPARTMENT IAW DRAWING 146A7502 REV A; [04] FABRICATED SUPPORT ZEE LOCATED BS727 TO BS767 AND STR25R AFT CARGO COMPARTMENT IAW DRAWING 146A7502 REV A MATERIAL USED BAC1496-377 7075-T62 PO. 2021 134015.; [05] FABRICATED SUPPORT ZEE LOCATED BS727 TO BS767 AND STR25R AFT CARGO COMPARTMENT IAW DRAWING 146A7502 REV A AND B737-700 SRM 51-10-02 MATERIAL USED BAC1496-377 7075-T62 PO. 2021 134015.; [06] FABRICATED SUPPORT ZEE LOCATED BS727 TO BS767 AND STR25R AFT CARGO COMPARTMENT IAW DRAWING 146A7502 REV A AND B737-700 SRM 51-10-02 MATERIAL USED BAC1496-377 7075-T62 PO. 2021 134015.   RII
